Library Header Image
LSE Research Online LSE Library Services

The 3-colored Ramsey number of odd cycles

Kohayakawa, Yoshiharu, Simonovits, Miklós and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2005) The 3-colored Ramsey number of odd cycles. Electronic Notes in Discrete Mathematics, 19 (1). pp. 397-402. ISSN 1571-0653

Full text not available from this repository.

Identification Number: 10.1016/j.endm.2005.05.053


For graphs L1, . . . ,Lk, the Ramsey number R(L1, . . . ,Lk) is the minimum integer N satisfying that for any coloring of the edges of the complete graph KN on N vertices by k colors there exists a color i for which the corresponding color class contains Li as a subgraph. In 1973, Bondy and Erd˝os conjectured that if n is odd and Cn denotes the cy- cle on n vertices, then R(Cn,Cn,Cn) = 4n − 3. In 1999, Luczak proved that R(Cn,Cn,Cn) = 4n + o(n), where o(n)/n ! 0 as n ! 1. In this paper we strengthen Luczak’s result and verify this conjecture for n sufficiently large.

Item Type: Article
Official URL:
Additional Information: © 2005 Elsevier
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 20 Jun 2008 08:27
Last Modified: 16 May 2024 00:25

Actions (login required)

View Item View Item